# SDR SWAA2023091989139

- Difficulty date: August 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B CRACKED AT INTERNAL RIB # 4 MKD DOT<[01] REMOVED AND REINSTALLED NEW RIB CHORD AT L/H HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B INTERNAL RIB # 4 PER SRM 51-40-02-0G-0 ; DWR 186A1304;[02] VERIFIED REINSTALLED NEW RIB CHORD AT L/H HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B INTERNAL RIB # 4
